# SDR CA140119001

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CUSTOMER REPORTED THE RT ENG EXPERIENCED AN IFSD DURING THE DESCENT.  THE PILOT REPORTED THE FOLLOWING CHAIN OF EVENTS, ENG 2 VIBRATION, FOLLOWED BY AN OIL SMOKE IN THE CABIN.  THEY NOTICE ALSO A SLIGHT LESS OIL PRESS AT 60 PSI & SUBSEQUENTLY AN OIL PRESS LOSS FOLLOWED BY THE ENG SHUTDOWN.  THE PILOT ACTION AFTER ENG SHUTDOWN WAS TO PUT THE PL, CL ENG 2 TO OFF, A SINGLE ENG PROCEDURE WAS APPLIED & THE LANDING WAS PERFORMED SAFELY.  ON GND TROUBLESHOOTING REVEALED PRESENCE OF METALLIC DEBRIS IN THE REDUCTION GEARBOX & THE TURBO MACHINE FILTERS & MAGNETIC CHIP DETECTORS.  THE ENG WILL BE REMOVED FOR INVESTIGATION & REPAIR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
